# SDR QXEA0300616

- Difficulty date: May 19, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 3,934 hours, 3,051 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DEN ON FLIGHT 2443 ABORTED TAKEOFF DUE TO LEFT REVERSE UNSAFE CAUTION MESSAGE CAME ON AT THE BEGINING OF THE TAKEOFF ROLL.  COMPLIED WITH FUNCTIONAL TEST OF LEFT REVERSER IAW 78-30-00-720-801.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
